Workers' Compensation Discussion Forums
Need info on medicine foot specialist gave me yesterdayPLEASE! - Printable Version

+- Workers' Compensation Discussion Forums (https://www.workerscompensation.com/forums/general)
+-- Forum: Category (https://www.workerscompensation.com/forums/general/forumdisplay.php?fid=3)
+--- Forum: Injured Worker Forum (https://www.workerscompensation.com/forums/general/forumdisplay.php?fid=4)
+--- Thread: Need info on medicine foot specialist gave me yesterdayPLEASE! (/showthread.php?tid=9206)



Need info on medicine foot specialist gave me yesterdayPLEASE! - Sunshine7 - 12-11-2009

He prescribed me Gabapentin 600 MG Tablet, He said he "Thinks I have "Chronic Regional Pain" wants me to take 3 tablets a day for 30 days and go back to see him, I took my first tablet at 5pm last night around 8pm. my whole foot felt like it was on fire with negative and positive wires hitting each other and running from my big right toe, all over my foot, up my right leg to my lower back, My foot hurts worse sense I have been taking these pills, I called left message at foot specialist they haven't called me back, I am running a fever of 100.4, I feel the foot specialist is wrong on his diagnoses, can anyone give me info please? The foot specialist flicked a nerve on the right side by my knee, he asked me if it went up or down I couldn't tell, he did it again I still couldn't tell, did it for the third time I told him I wasn't sure but I think the pain went down, what if I was wrong, If I was wrong what does that mean? I really don't want to take this medicine any more. thanks again! LIVE IN CALIFORNIA.


RE: Need info on medicine foot specialist gave me yesterdayPLEASE! - bodybuilder1958 - 12-11-2009

Usually Gabapentin is started at a low does for regional pain and then you work up to the recommended dosage. It can cause low grade fevers in some people. If you think your current problems are being caused by the med then stop taking it. Give another call to your foot specialist, let them know why you're stopping it. Remind them that you had called earlier and they didn't return your call.

Just my advice,
BB


RE: Need info on medicine foot specialist gave me yesterdayPLEASE! - Sunshine7 - 12-11-2009

Thank you


RE: Need info on medicine foot specialist gave me yesterdayPLEASE! - Sunshine7 - 12-11-2009

Foot Specialist said I could have ""CRPS"


RE: Need info on medicine foot specialist gave me yesterdayPLEASE! - Still in Limbo - 12-12-2009

I Use 2400 mg. per Day, and I'm allowed to Raise it to 3000 mg. if Needed for Nerve Pain due to a Crushed S1 Nerve Root Encapsulated in Scar Tissue. I have Used it for a While, and it Works Well for Me, the Only Side Effect is if I Take 1200mg. mid-Day, I get Drowsy!!Wink


RE: Need info on medicine foot specialist gave me yesterdayPLEASE! - capricorn - 12-12-2009

I just raised mine dosage of Gabapentin to 900 mg. daily. I really don't think this should have been started at such a high dosage. MAybe 300---600---900-----1200, etc. But not 600 3 xs. I'm not sure I understood but did you take 600 at 5:00 and then again at 8:00??? could also be the problem. Needs to be spaced out in roughly 3 equal intervals. It is the only med that has ever helped the nerve damage in my foot.


RE: Need info on medicine foot specialist gave me yesterdayPLEASE! - Bad Boy Bad Boy - 12-12-2009

Gabapentin (brand name Neurontin)

Is I never heard of it causing a Phatmom affects as you described here. I am wondering if being out yesterday, and nerve flicking caused the foot to act this way. The fever maybe your getting sick.

But, I would not blame the medication as of yet.

This medication in general takes a MiM of 3 days before it starts to work, and then up to 2 weeks for you to see any affect from it.

It's my opinion to continue it's use, and monitor the affects.

I would relax and nurse the other symtoms for now.


RE: Need info on medicine foot specialist gave me yesterdayPLEASE! - Sunshine7 - 12-12-2009

capricorn Wrote:I just raised mine dosage of Gabapentin to 900 mg. daily. I really don't think this should have been started at such a high dosage. MAybe 300---600---900-----1200, etc. But not 600 3 xs. I'm not sure I understood but did you take 600 at 5:00 and then again at 8:00??? could also be the problem. Needs to be spaced out in roughly 3 equal intervals. It is the only med that has ever helped the nerve damage in my foot.
I took it at 5pm and started hurting even worse at 8pm I did not take second tablet until 1pm.


RE: Need info on medicine foot specialist gave me yesterdayPLEASE! - Sunshine7 - 12-12-2009

Thank u for the info, I think maybe my body was having a hard time adjusting to it